Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bumps on hands, arms and lower back, kenalog shot

I have raised bumps on my hand on Monday. By Thursday, I had bumps on both hands (right hand more severe), on my arm , and my lower back. I went to a dermatologist on Thursday and was given a Kenalog shot. Is being given a shot usually the first step? Is this OK? It is my first time receiving this shot and after reading reviews I am beginning to get worried (I know I should have read reviews before receiving it). Thanks!
Asked On : Mon, 28 May 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to Healthcaremagic.

No , Kenalog is always a final choice .If the thought of it being allergic was the fact then trying with anti histaminics would be the first line of management.

Well, its not dangerous to take Kenalog at first but the chances of diagnosing the condition will be minimum as Kenalog can suppress lesions due to most of underlying illness.

Wish you good health.
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor